Acute cerebrovascular accident after treatment with cis-platinum and methylprednisolone

Aron Goldhirsch, Rudolf Joss, Thomas Marc Markwalder, Hugo Studer, Kurt Brunner

Research output: Contribution to journalArticle

Abstract

A 53-year-old woman with recurrent ovarian cancer sustained an intracerebral hemorrhage after the 4th course of a chemotherapy regimen which included cis-platinum (DDP). She received high-dose methylprednisolone as an antiemetic along with the DDP. No metastases or abnormal vascularity were found on histological examination of the right frontal lobe which had been removed surgically. Causes of cerebrovascular accidents during and following chemotherapy are discussed.

Original languageEnglish
Pages (from-to)344-345
Number of pages2
JournalOncology
Volume40
Issue number5
DOIs
Publication statusPublished - 1983

    Fingerprint

Keywords

  • Cerebrovascular accident
  • Chemotherapy
  • Cis-Platinum
  • Methylprednisolone
  • Ovarian cancer

ASJC Scopus subject areas

  • Cancer Research
  • Oncology

Cite this